# SDR 9JLA201208023399

- Difficulty date: February 8, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,596 hours, 4,516 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT CABIN DOOR ANNUNICATOR LIGHT REMAINED ILLUMINATED AFTER THE CABIN DOOR WAS CLOSED. THE VENT DOOR SOLENOID WAS FOUND DEFECTIVE.
